Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, my father has been taking neurontin for a long time because of his seizures. He was taking 300 mg three times a day. Yesterday I noticed that he didn’t take his medicine after the meal. I asked him about it, and he said that he doesn’t want to take his anti-seizure meds any more. Is it ok to stop with the treatment like that?

Loading...


Hi, don’t let your father stop taking his anti-seizure meds so suddenly. He should consult with a doctor first. I went through a nightmare when I stopped taking neurontin after a long treatment. I started having side effects, but I didn’t know at that time what caused them. I just knew that there was something wrong with me. I had tremor, dizziness, blurred vision and nausea. I was taken to the hospital, where I stayed for two days. Even if your father feels better, he shouldn’t stop taking his anti-seizure meds, unless his doctor told him to do so.
Reply

Loading...